# SDR RAIA00201019

- Difficulty date: January 14, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 16,721 hours, 15,345 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Part number: 31056294
- Part serial: 990814501143
- Condition: Malfunctioned
- Location: Right
- Part time: 4,861 hours, 5,879 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5453-BMI- RIGHT BETA LIGHT CAME ON AT V1.  MAINTENANCE REMOVED AND REPLACED RIGHT BETA SWITCH.  OPS OK ON GROUND RUN.
